Illinois Journal of Mathematics

Differential forms and Lie algebra cohomology for algebraic linear groups

G. Hochschild and B. Kostant

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 2 (1962), 264-281.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255632324

Digital Object Identifier
doi:10.1215/ijm/1255632324

Mathematical Reviews number (MathSciNet)
MR0139695

Zentralblatt MATH identifier
0107.02601

Subjects
Primary: 22.90
Secondary: 14.50

Citation

Hochschild, G.; Kostant, B. Differential forms and Lie algebra cohomology for algebraic linear groups. Illinois J. Math. 6 (1962), no. 2, 264--281. doi:10.1215/ijm/1255632324. https://projecteuclid.org/euclid.ijm/1255632324


Export citation